# SDR 9JLA2021011827333

- Difficulty date: January 3, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N624DN
- Make and model: Lear 60LEAR
- Aircraft serial: 210
- Aircraft time: 5,159 hours, 3,375 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 6608475004
- Part serial: 124
- Condition: Defective
- Location: Flap Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE FLAP HANDLE DOES NOT AGREE WITH THE FLAP POSITION INDICATOR.  THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THE FLAP POSITION INDICATOR WAS DEFECTIVE.  THE POSITION INDICATOR WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
